Atormac
Neurology India
Open access journal indexed with Index Medicus
  Users online: 1127  
 Home | Login 
  About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe Etcetera Contact  
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Acute painful peripheral neuropathy due to metronidazole

Sarma G RK, Kamath V

Year : 2005| Volume: 53| Issue : 3 | Page no: 372-373

   This article has been cited by
 
1 Neurologic Complications of Metronidazole
Justyna R. Sarna,Sarah Furtado,A. Keith W. Brownell
The Canadian Journal of Neurological Sciences. 2013; 40(06): 768
[Pubmed]  [Google Scholar] [DOI]
2 A Rare Adverse Effect of Metronidazole
Ihsan Kafadar,Fatma Moustafa,Koray Yalšn,BetŘl Aydn Klš
Pediatric Emergency Care. 2013; 29(6): 751
[Pubmed]  [Google Scholar] [DOI]
3 Painful neuropathy due to skin denervation after metronidazole-induced neurotoxicity
Tan, C.-H., Chen, Y.-F., Chen, C.-C., Chao, C.-., Liou, H.-H., Hsieh, S.-T.
Journal of Neurology, Neurosurgery and Psychiatry. 2011; 82(4): 462-465
[Pubmed]  [Google Scholar]
4 Clinical, neuroimaging and pathological features of 5-nitroimidazole- induced encephalo-neuropathy in two patients: Insights into possible pathogenesis
Chacko, J. and Pramod, K. and Sinha, S. and Saini, J. and Mahadevan, A. and Bharath, R.D. and Bindu, P.S. and Yasha, T.C. and Taly, A.B.
Neurology India. 2011; 59(5): 743-747
[Pubmed]  [Google Scholar]
5 Neurotoxic effects associated with antibiotic use: Management considerations
Grill, M.F. and Maganti, R.K.
British Journal of Clinical Pharmacology. 2011; 72(3): 381-393
[Pubmed]  [Google Scholar]
6 Neurotoxic effects associated with antibiotic use: management considerations
Marie F. Grill,Rama K. Maganti
British Journal of Clinical Pharmacology. 2011; 72(3): 381
[Pubmed]  [Google Scholar] [DOI]
7 When an antibiotic becomes toxic | [Quand lŠantibiotique devient toxique]
Batjom, E., Franck, L., Dubost, C., Rouquette-Vincenti, I.
Annales Francaises dŠAnesthesie et de Reanimation. 2009; 28(1): 1-2
[Pubmed]  [Google Scholar]
8 Permanent polyneuropathy dur to metronidazole | [PolineuropatÝa permanente por metronidazol]
Ma Teresa, M.L., Nuria, B.R., ┴ngel, P.S., Francisco, M.G.
Atencion Farmaceutica. 2009; 11(1): 1-2
[Pubmed]  [Google Scholar]
9 When an antibiotic becomes toxic [Quand lŠantibiotique devient toxique]
Batjom, E. and Franck, L. and Dubost, C. and Rouquette-Vincenti, I.
Annales Francaises dŠAnesthesie et de Reanimation. 2009; 28(1): 105-106
[Pubmed]  [Google Scholar]
10 Permanent polyneuropathy dur to metronidazole [Polineuropat├şa permanente por metronidazol]
Ma Teresa, M.L. and Nuria, B.R. and Ángel, P.S. and Francisco, M.G.
Atencion Farmaceutica. 2009; 11(1): 57-59
[Pubmed]  [Google Scholar]

 

Online since 20th March '04
Published by Wolters Kluwer - Medknow